# SDR CALA2023091802817

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 64,377 hours, 28,280 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Relay
- Part number: E4386A
- Condition: Failed
- Location: 20wt2, 500vu Pnl
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EIS RLY BOX FO AT R7 POPPED FOR A FEW SECONDS THEN TRIPPED AGAIN, COULD SMELL ODOR AT RELAY PER IPC. ALSO REF AWM24-68-03 PG36 FOR CB GRID AND FIN 20WT2 FO PFD/ND XFR RELAY, REF CB RESET MM20-16-11. IDENTIFERS. SUSPECT BAD RELAY ON FO MCDU. RELAY MOUNTS TO BACK OF 500VU PNL UNDER 2104VC CONNECTOR. FLIGHT CREW REPORT SMELL IN FLIGHT DECK OF ELETRAL BURNING. HAD IN INITIAL FOUND CB R7 ON 121VU PANEL TRIPPED. FO NAV AND PFD REMOVED RELAY 20WT2 FROM FO 500VU PNL. REF AWM32-68-08 AND CB R7 121VU PNL IS SKYLOXED LOTO TAGGED DO NOT OPERATE AT THIS RELAY 20WT2 PART NUMBER VERIFIED WITH AWM EQUIPMENT LIST FOR 20W FLIGHT CREW FILL OUT SMOKE PDDER SHEET. SE PICTURE WILL NOT XFER USING FO PFD/NAV XFER SWITCH ON 500VU PNL. ASM31-68-02. THEN CLOSED CB R7 121VU PNL, CB R7 REMAINS CLOSED TIME. 500VU IS OUT OF FO INST PNL AT THIS TIME. RELAY 20WT2 IS T2 PART. EQUIP LIST SHOWS PART NUMBER E438-6A, CROSSES TO ME18-3 VERIFIED NO HISTORY OF CB R7 121VU. REMOVED 500VU PNL FROM FO AND NO ODOR AT 500VU PNL DETECTED. SUSPECT RELAY 20WT2 BAD. OUT OF 500VU PNL AT THIS TIME. 168-3-0001. 1 IN STK AT ORD. ORDERED PART TO HGR WINDOW. SUPPORT RIGHT INST PNL. CLOSED CB R7 ON 121VU CB PNL. CB REMAINED CLOSED RELAY SHOWS NUMBERS E438-6A AND 69 0340 02 00. NEED TO VERIFY DOC OF ORDER GIVEN TO RE LEAD. REPLACED RELAY REF AMM REF AWM 31-68-08 AND ASM 31-68-02. CHECKS GOOD. PARTS USED:  18-3168-3-0001,QTY :1
